ISSN    : 2587-0998
E-ISSN : 2587-1404

Quick Search




Erlotinib induced papulopustular eruption and mucositis [SCIE]
SCIE. Ahead of Print: SCIE-83803 | DOI: 10.14744/scie.2018.83803

Erlotinib induced papulopustular eruption and mucositis

Zehra Aşiran Serdar, Ezgi Aktaş Karabay
Bahçeşehir University Medical Faculty, Department of Dermatology and Venereology

Erlotinib is an epidermal growth factor inhibitor, that is used in the treatment of advanced stage cancers. Erlotinib-induced cutaneous reactions may be observed. A 70-year-old male patient applied with the complaint of rash on his nose and wound in the mouth. History of the patient revealed that the patient was on the treatment of oral erlotinib 150 mg / day with the diagnosis of lung cancer. And these complaints developed on the third day of treatment. On the dermatologic examination, there were numerous papulopustular lesions on an erythematous background on the nose. Yellow plaques and erosions were observed on an erythematous area on the tongue. In the literature anaphylaxis, acneiform rash, xerosis, nail and hair changes, mucosal changes have been reported due to erlotinib treatment. Here we present a case who had papulopustular lesions and mucositis on the third day of erlotinib treatment. to draw attention to the cutaneous side effects that may occur during erlotinib use.

Keywords: adverse reaction, cutaneous reaction, epidermal growth factor, papulopustule, mucositis

Erlotinib kullanımına bağlı gelişen papülopüstüler erupsiyon ve mukozit olgusu

Zehra Aşiran Serdar, Ezgi Aktaş Karabay
Bahçeşehir Üniversitesi, Tıp Fakültesi, Deri ve Zührevi Hastalıkları Ana Bilim Dalı

Erlotinib ileri dönem kanser tedavisinde kullanılan bir epidermal büyüme faktörü inhibitörüdür. Erlotinibe bağlı kutanöz reaksiyonlar izlenebilir. 70 yaşında erkek hasta burun bölgesinde döküntü ve ağız içinde yara şikayetiyle başvurdu. Hastanın öyküsünde akciğer kanseri tanısı ile oral erlotinib 150 mg/gün tedavisi başlandığı ve tedavinin 3. gününde bu şikayetlerinin geliştiğini öğrendik. Dermatolojik muayenede burun üzerinde eritemli zeminde çok sayıda papulopüstüler lezyonlar ve dil üzerinde eritemli zeminde sarı renkli plak, yer yer erozyonlar izlendi. Literatürde erlotinib kullanımına bağlı anafilaksi, akneiform döküntü, kseroz, tırnak ve saç değişiklikleri, mukozal değişiklikler bildirilmiştir. Burada erlotinib kullanımı sırasında oluşabilecek kutanöz yan etkilere dikkat çekmek amacıyla tedavinin üçüncü gününde papülopüstüler döküntüleri ve mukozit gelişen bir hasta sunulmuştur.

Anahtar Kelimeler: epidermal büyüme faktörü, yan etki, kutanöz reaksiyon, papülopüstül, mukozit



Corresponding Author: Ezgi Aktaş Karabay, Türkiye
LookUs & Online Makale